Exportar registro bibliográfico


Metrics:

A branch-and-bound algorithm for the maximum capture problem with random utilities (2016)

  • Authors:
  • Autor USP: FREIRE, ALEXANDRE DA SILVA - EACH
  • Unidade: EACH
  • DOI: 10.1016/j.ejor.2015.12.026
  • Subjects: ALGORITMOS; OTIMIZAÇÃO COMBINATÓRIA
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1016/j.ejor.2015.12.026 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FREIRE, Alexandre da Silva; MORENO, Eduardo; YUSHIMITO, Wilfredo F. A branch-and-bound algorithm for the maximum capture problem with random utilities. European Journal of Operational Research, Amsterdam, v. 252, n. 1, p. 204-212, 2016. Disponível em: < http://dx.doi.org/10.1016/j.ejor.2015.12.026 > DOI: 10.1016/j.ejor.2015.12.026.
    • APA

      Freire, A. da S., Moreno, E., & Yushimito, W. F. (2016). A branch-and-bound algorithm for the maximum capture problem with random utilities. European Journal of Operational Research, 252( 1), 204-212. doi:10.1016/j.ejor.2015.12.026
    • NLM

      Freire A da S, Moreno E, Yushimito WF. A branch-and-bound algorithm for the maximum capture problem with random utilities [Internet]. European Journal of Operational Research. 2016 ; 252( 1): 204-212.Available from: http://dx.doi.org/10.1016/j.ejor.2015.12.026
    • Vancouver

      Freire A da S, Moreno E, Yushimito WF. A branch-and-bound algorithm for the maximum capture problem with random utilities [Internet]. European Journal of Operational Research. 2016 ; 252( 1): 204-212.Available from: http://dx.doi.org/10.1016/j.ejor.2015.12.026


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020